MAUDE Adverse Event Report: ENCORE MEDICAL L. P. FMP HIP; LINER, ACETABULAR, FMP CONSTRAINED 28XMP9

ENCORE MEDICAL L. P. FMP HIP; LINER, ACETABULAR, FMP CONSTRAINED 28XMP9
Model Number 436-28-000
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to patient broke previous construct liner so dr.(b)(6) replaced the components.
 
Event or Problem Description
Revision surgery - due to patient broke previous construct liner so surgeon replaced the components.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as broken construct liner.The actual length of in-vivo for the items listed is unknown as the original surgery date was not provided or could be established.The healthcare professional indicated that there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.This investigation is limited in scope as only partial information was provided to djo surgical for review.The revised items were not returned for examination and the item and or lot numbers were not provided.To adequately investigate this event, the part and or lot number is necessary.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported items showed no present trends or on-going issues that are needing a review.The root cause of this complaint was reported as broken construct liner.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as broken construct liner.The actual length of in-vivo for the items listed is unknown as the original surgery date was not provided or could be established.The healthcare professional indicated that there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at the hospital and not made available to djo surgical for examination.This investigation is limited in scope as only partial information was provided to djo surgical for review.The revised items were not returned for examination and the lot numbers were not provided.To adequately investigate this event, the lot numbers are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported items showed no present trends or on-going issues that are needing a review.Given the limited information, a search for an invoice (of the previous surgery) could not be conducted, therefore; the items removed could not be identified.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
FMP HIP
Common Device Name
LINER, ACETABULAR, FMP CONSTRAINED 28XMP9
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key10881691
Report Number1644408-2020-01127
Device Sequence Number11527124
Product Code KWZ
UDI-Device Identifier00888912085663
UDI-Public(01)00888912085663
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023794
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number436-28-000
Device Catalogue Number436-28-009
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer02/18/2021
04/05/2021
Initial Report FDA Received Date11/22/2020
Supplement Report FDA Received Date03/18/2021
07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
436-28-000 LOT UNKNOWN.; 436-28-009, LOT UNKNOWN.; 497-28-105 LOT UNKNOWN.; 497-28-105, LOT UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;